# SDR 2022F00359

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 694147329
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL @ BS 500D CORRODED FWD CARGO DOOR
